# SDR IPXA2024051741145

- Difficulty date: April 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sprocket
- Part number: UNKNOWN
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN OUT SPROKET FOR L1 DOOR AFT CLOSURE MECHANISM. REMOVED AND REPLACED 2 EA SPROCKETS ON L1 DOOR AFT CLOSURE MECHANISM DRIVE CHAIN PER. MD-11 DWG ABA7941 REV. S AND ADJUSTED PER. MD-11 AMM 52-11-02-830-801.
